Letters in Mathematical Physics

, Volume 21, Issue 2, pp 123-131

First online:

Quantum Berezinian and the classical capelli identity

  • M. L. NazarovAffiliated withDepartment of Mathematics, T.F.F.A., Moscow State University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study a superanalogue of the Yangian of the Lie algebra gl m ℂ. We apply our constructions to invariant theory.

AMS subject classifications (1980)

15A72 81C40